# SDR IPXA09855438

- Difficulty date: February 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-F1-03 FUSELAGE REPAIR BETWEEN BS 10.75 AND BS 6.5 AND L22R- L23R HAS NO SRM REPAIR.  REINSTALLED EXISTING DOUBLER IAW DC8 SRM 51-1-21.
